# SDR TRAX200701700

- Difficulty date: November 7, 2007
- Submitted: November 9, 2007
- Operation: Air carrier
- Aircraft: N850AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7355
- Aircraft time: 20,291 hours, 16,658 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THUMPING IN CONTROL WHEEL AND UNDER F/AS FLOOR AFTER GEAR RETRACTION.  A/C RETURNED TO ATL AFTER T/O.  EMERGENCY DECLARED.  FLT 4215 DEL 173 MINS.
